# SDR CALA2025071406509

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310141
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MAIN CABIN FLOOR L/H O/B SEAT TRACK UPPER CROWN STA 500E LBL 45.5 (REF AAR N/R 97526722) ACCOMPLISHED SEAT TRACK REPAIR AT MAIN CABIN BETWEEN STA 480 TO STA 500E+9,5" LBL 45.5" PER SRM 53-00-52-2R-4 AND DWG#143A5300.
